# SDR ASAA0410268

- Difficulty date: May 17, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: BAC14702807
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED FASTENER HOLES ON SHEAR TIE.  REPAIRED SHEAR TIE.  (M)
